Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have migraine. CT scan showed swelling around brain. MRI done. Having ABD gas and diarrhoea. Worrisome

Hi, I am a 43yr female I v had a migraine for 2wks now, I went to the hospital and was checked out about 1 1/2 wks ago, a CT scan showed some swelling around the brain, a spinal tap was done and came back neg, a MRI was done 2days later and showed nothing dangerous, I now have ABD gas, diarrhea , and my stool smells like cat urine, its horrible???
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted your symptoms and would like to reassure you that there is no need to worry. This is because normal MRI brain rules out all serious brain diseases.

Your symptoms of diarrhea could be related to a minor gut infection. If the symptoms persist, you can take a course of antibiotics such as norfloxacin and tinidazole combination.

For relief of migraine headaches, you can take rizatriptan tablets.

I hope it helps.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 27 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor